# SDR G60A040

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605GC
- Make and model: Doug DC-10-30
- Aircraft serial: 47925
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: NCA608037
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALTITUDE COULD NOT BE CONTROLLED IN AUTO, SEMI-AUTO, STANDBY, OR MANUAL POSITION.  PERFORMED RAPID DEPRESSURIZATION/EMERGENCY DESCENT TO 11,000 FT, DUMPED FUEL AND RETURNED TO SBKP.  DURING TROUBLESHOOTING, FOUND MAIN CARGO DOOR SEAL AFT AND FORWARD OF TRACK UNSECURED FROM FRAME DUE TO CARGO LOADING IMPACT.  RESECURED SEAL AND PERFORMED PRESSURIZATION CHECK IAW MM 21-30-00.  (M)
